×

zbMATH — the first resource for mathematics

Infinitesimal Blaschke conjectures on projective spaces. (English) Zbl 0481.53041

MSC:
53C22 Geodesics in global differential geometry
53C35 Differential geometry of symmetric spaces
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. BERGER and D. G. EBIN , Some Decomposition of the Space of Symmetric Tensors on a Riemannian Manifold (J. Differential Geometry, Vol. 3, 1969 , pp. 379-392). MR 42 #993 | Zbl 0194.53103 · Zbl 0194.53103
[2] L. BÉRARD BERGERY , J.-P. BOURGUIGNON and J. LAFONTAINE , Déformations localement triviales des variétés riemanniennes (Proc. Symp. Pure Math., Vol. 27, Part 1, 1975 , pp. 3-32). MR 52 #9303 | Zbl 0311.58011 · Zbl 0311.58011
[3] A. BESSE , Manifolds all of Whose Geodesics are Closed , Springer-Verlag, Berlin-Heiderberg-New York, 1978 . MR 80c:53044 | Zbl 0387.53010 · Zbl 0387.53010
[4] H. BOERNER , Representations of Groups , North-Holland, Amsterdam, 1963 . Zbl 0112.26301 · Zbl 0112.26301
[5] E. CALABI , On Compact Riemannian Manifolds with Constant Curvature I (Proc. Symp. Pure Math., Vol. 3, 1961 , pp. 155-180). MR 24 #A3612 | Zbl 0129.14102 · Zbl 0129.14102
[6] V. GUILLEMIN , The Radon Transform on Zoll Surfaces (Advances in Math., Vol. 22, 1976 , pp. 85-119). MR 54 #14009 | Zbl 0353.53027 · Zbl 0353.53027
[7] J. E. HUMPHREYS , Introduction to Lie Algebras and Representation Theory (Graduate Texts in Mathematics, Vol. 9, Springer-Verlag, New York-Heiderberg-Berlin, 1972 ). MR 48 #2197 | Zbl 0254.17004 · Zbl 0254.17004
[8] K. KIYOHARA , On the Infinitesimal Blaschke Conjecture (Hokkaido Math. J., Vol. 10, 1981 , pp. 124-142). MR 82h:53062 | Zbl 0487.53042 · Zbl 0487.53042
[9] R. MICHEL , Problèmes d’analyse géométrique liés à la conjecture de Blaschke (Bull. Soc. Math. Fr., T. 101, 1973 , pp. 17-69). Numdam | MR 47 #5778 | Zbl 0265.53041 · Zbl 0265.53041
[10] J. A. WOLF , Elliptic Spaces in Grassmann Manifolds (Illinois J. Math., Vol. 7, 1963 , pp. 447-462). Article | MR 27 #6221 | Zbl 0114.37101 · Zbl 0114.37101
[11] O. ZOLL , Über Flächen mit Scharen geschlossener geodätischer Linien (Math. Ann., Vol. 57, 1903 , pp. 108-133). Article | JFM 34.0657.05 · JFM 34.0657.05
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.